RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 803–818 (Mi mz8959)  

This article is cited in 3 scientific papers (total in 3 papers)

The Covering Homotopy Extension Problem for Compact Transformation Groups

S. M. Ageeva, D. D. Repovšb

a Belarusian State University
b University of Ljubljana

Abstract: It is shown that the orbit space of universal (in the sense of Palais) $G$-spaces classifies $G$-spaces. Theorems on the extension of covering homotopy for $G$-spaces and on a homotopy representation of the isovariant category $\operatorname{ISOV}$ are proved.

Keywords: $G$-space, covering homotopy, compact transformation group, orbit space, universal $G$-space in the sense of Palais, absolute (neighborhood) extensor, classifying space

DOI: https://doi.org/10.4213/mzm8959

Full text: PDF file (609 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:6, 737–750

Bibliographic databases:

Document Type: Article
UDC: 515.124.62, 515.122.4
Received: 15.11.2010
Revised: 09.10.2011

Citation: S. M. Ageev, D. D. Repovš, “The Covering Homotopy Extension Problem for Compact Transformation Groups”, Mat. Zametki, 92:6 (2012), 803–818; Math. Notes, 92:6 (2012), 737–750

Citation in format AMSBIB
\Bibitem{AgeRep12}
\by S.~M.~Ageev, D.~D.~Repov{\v s}
\paper The Covering Homotopy Extension Problem for Compact Transformation Groups
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 803--818
\mathnet{http://mi.mathnet.ru/mz8959}
\crossref{https://doi.org/10.4213/mzm8959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201484}
\zmath{https://zbmath.org/?q=an:1271.54057}
\elib{http://elibrary.ru/item.asp?id=20731638}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 6
\pages 737--750
\crossref{https://doi.org/10.1134/S0001434612110181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871832135}


Linking options:
  • http://mi.mathnet.ru/eng/mz8959
  • https://doi.org/10.4213/mzm8959
  • http://mi.mathnet.ru/eng/mz/v92/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ageev S., Usimov I., “The Cohomology Ring of Subspaces of Universal S-1-Space with Finite Orbit Types”, Topology Appl., 160:11, SI (2013), 1255–1260  crossref  mathscinet  zmath  isi  scopus
    2. I. V. Usimov, “Algebras of the equivariant cohomologies of an $\mathfrak F$-classifying $T^k$-spaces”, Russian Math. (Iz. VUZ), 59:1 (2015), 51–59  mathnet  crossref
    3. S. M. Ageev, “On the exponent of $G$-spaces and isovariant extensors”, Sb. Math., 207:2 (2016), 155–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:436
    Full text:31
    References:43
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019